# SDR SWAA2024080705555

- Difficulty date: June 25, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ZEE LOCATED BS 887 TO BS 907 AND S-25R AT AFT CARGO COMPARTMENT 2024-405009<[01] REJECTION MISSING FASTENERS SUPPORT ZEE AND RIVET BTW STA 887 TO STA 947.5 STR 25R AT AFT CARGO COMPARTMENT (4 EA) SEE TTG8Q00UW75F;[02] REPLACED SUPPORT ZEE LOCATED BS 867 TO BS 947 AND S-25R AT AFT CARGO COMPARTMENT IAW B737 51-10-02-0G ITEM 9; DWG 147A7500 SHEET 19 REV.-. AND DWG 146A7500 SHEET 81 REV.- SEE INDIVIDUAL SIGN OFF;[03] REPLACED SUPPORT ZEE LOCATED BS 867 TO BS 947 AND S-25R AT AFT CARGO COMPARTMENT IAW B737 51-10-02-0G ITEM 9; DWG 147A7500 SHEET 19 REV.-. AND DWG 146A7500 SHEET 81 REV.- SEE INDIVIDUAL SIGN OFF
